# SDR AALA20101030DFW04

- Difficulty date: October 29, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 52,655 hours, 17,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHROUD MISSING ON SEAT 6E FORWARD EMERGENCY LIGHT.  REPLACED SHROUD ON SEAT 6E FORWARD EMERGENCY LIGHT.  OPS CHECKED NORMAL.
